On a recurrence method for computing normal solutions of linear algebraic equations

E. L. Zhukovskii, R. Sh Liptser

Research output: Contribution to journalArticlepeer-review

Abstract

A DIRECT numerical method for finding the normal solutions of a linear algebraic system with a degenerate matrix is described. The stability of the method to rounding-off errors is discussed and two examples are given.

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalUSSR Computational Mathematics and Mathematical Physics
Volume12
Issue number4
DOIs
StatePublished - 1972

Fingerprint

Dive into the research topics of 'On a recurrence method for computing normal solutions of linear algebraic equations'. Together they form a unique fingerprint.

Cite this